# SDR ASAA2016070917323

- Difficulty date: July 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 8,056 hours, 2,660 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Condition: Low Pressure
- Location: Oxygen System
- Part time: 3,881 hours, 1,270 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT,  NOTICED CREW OXYGEN GAUGE READING ZERO.  IT WAS AT APPROXIMATELY 1550 PSI DURING PREFLIGHT. ACFT GROUNDED.  REMOVED AND REPLACED CREW OXYGEN BOTTLE AND OPS CHECKED IAW AMM 12-15-21.  PERFORMED LEAK CHECK OF OXYGEN LINE AND B-NUTS IAW AMM 35-12-00, NO LEAKS NOTED AT THIS TIME. CREW OXYGEN POD COMPLETED AND NO DEFECTS NOTED.  FINAL INDICATED PRESSURE OF NEW BOTTLE 1950 PSI.
